Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 334, NWS Tallahassee, FL

July 26, 20124 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 26, 2012, 5:36 PM EDT for 4 counties in Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 5:36 PM EDT (21:36 UTC)
Expired
Jul 26, 2012, 6:08 PM EDT
In force
32 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Brooks County, GA, Colquitt County, GA, Cook County, GA, Thomas County, GA

What was reported inside it

TimeReportWhereRemark
Jul 26, 5:50 PM EDTTSTM WND DMG4 S Sand Hill, GATREE DOWN ON TALLOKAS ROAD NORTH OF QUITMAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2537 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WUUS52 KTAE 262136
SVRTAE
GAC027-071-075-275-262230-
/O.NEW.KTAE.SV.W.0334.120726T2136Z-120726T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
536 PM EDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
  EASTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
  WESTERN COOK COUNTY IN SOUTH CENTRAL GEORGIA...
  EASTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 630 PM EDT

* AT 530 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  10 MILES SOUTH OF LENOX TO QUITMAN...OR ALONG A LINE EXTENDING FROM
  COOK CO A/P TO QUITMAN...AND MOVING WEST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PAVO...BOSTON...NORMAN PARK...MOULTRIE AND COOLIDGE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3129 8342 3068 8357 3073 8394 3131 8381
TIME...MOT...LOC 2136Z 105DEG 16KT 3114 8348 3075 8360

$$

42-DVD
1 follow-up statement
286 
WWUS52 KTAE 262208
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
608 PM EDT THU JUL 26 2012

GAC027-071-075-275-262219-
/O.CAN.KTAE.SV.W.0334.000000T0000Z-120726T2230Z/
THOMAS GA-BROOKS GA-COLQUITT GA-COOK GA-
608 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COOK...EASTERN
COLQUITT...WESTERN BROOKS AND EASTERN THOMAS COUNTIES IS CANCELLED...

THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3129 8342 3068 8357 3073 8394 3131 8381
TIME...MOT...LOC 2209Z 105DEG 16KT 3113 8356 3074 8368

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:05 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 26, 3:05 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 PM EDT Thu Jul 26 2012

.NEAR TERM [THRU TONIGHT]...
The large scale longwave pattern is highlighted in nrn stream by
ridging over wrn states, troughing over nrn plains and fast zonal
flow from Midwest to ne states. srn stream marked by broad ridging
over srn states with H5 ridge moving from srn ga to N FL. Looking
SWD, an H5/H2 ridge was oriented W-E along the Nrn Gulf. At the
surface main features are trough from S/Cntrl GA swwd into NE Gulf
and a surface ridge was over the N/Cntrl gulf. This combination has
generated a light SW steering flow over local area. This flow
allowed MCV to move NEWD across NE Gulf and help generate clusters
of strong storms across marine area and adjacent coasts from predawn
hours continuing into the afternoon. Ample cloud shield from this
marine convection combined with H5 subsidence and warming from upper
ridge stifled insolation and suppressed convection farther
inland. It also marked a significant late morning temperature
gradient from low-mid 80s at coast to mid 90s over S/Cntrl GA.

By 1 pm EDT, convection began to develop along the Nrn periphery of
the mid-high level cloud shield across Nrn tier counties which
experienced maximum insolation with temps in the mid 90s, PWs around
2 inches, deep moisture and 2500-4000 j/kg cape. Additional storms
were beginning to develop along the Nwd moving Gulf seabreeze. All
this will support intense updrafts/downdrafts especially near cell
mergers. Some of these storms will be strong to isold severe with
isold microbursts and damaging wind gusts during the rest on this
afternoon into early eve. However with weak low/mid level flow, any
severe storms will be pulsey and disorganized.

For tonight low sct convection will linger thru midnight. storms
will weaken with the loss of heating but a few may be strong and
cant discount isold severe pulse storm.

.SHORT TERM [Friday Through Sunday]...
During the next few days, the above upper trough will dig ESE across
the ern states in response to an amplifying ridge across the west.
SE ridge in turn weakens which should increase chances of local
convection. at surface, digging trough sends cold front SEWD but
should stall and likely wash out across Cntrl al/ga. expect type 4
seabreeze (light SW) so combined with weakening ridge PoPs to be
about 40% to 60% NE-SW pop gradient across our region Fri and Sat.
with the chance of precipitation overnight falling down to about
20%. Local confidence tool with around 10% chance of severe weather
Nrn tier counties on Sat. However SPC keeps 5% outlook out of our
area. Sun, upstream ridge will develop far enough ewd to suppress
area convection so will go with 30 to 40% W-E pop gradient. Temps in
the mid 90s and dew points in the 70s will yield heat indices maxing
out to around 105 degrees but may be higher necessitating heat
advisories.

&&

.LONG TERM [Sunday Night through Wednesday]...
The latest global models are in good agreement in developing a mean
500 mb longwave trough over the eastern third of the CONUS. The
subtropical surface ridge will be to our south, providing our
forecast area with low layer southwest to west winds, while the
winds aloft will be out of the northwest. Synoptic scale forcing
appears to be weak (primarily limited to a weak frontal
system/trough in GA), so most of the forcing for afternoon & evening
storms will have to come from mesoscale systems like sea breeze
fronts. Our PoP and temperature forecast is near climatology through
this upcoming period, and very close to the 18 UTC Wed HPC forecast.
While we expect most of the thunderstorms to follow the typical
summertime diurnal cycle, there is a chance for some non-diurnal
storms as well, as MCSs sometimes form and propagate southward
through our region in these types of large scale weather patterns.
These features are very difficult to forecast in the short
term...let along the long term forecast.

&&

.AVIATION...
Scattered TSRA were developing around KABY and KDHN and KECP at 18z.
Set the tempo groups for KTLH and KVLD for a few hours later. It
appears that the cirrus canopy impacting most of north Florida is
delaying the onset of convection. Brief periods of IFR-MVFR vis/cigs
and wind gusts to 30 KT are possible in the stronger storms this
afternoon and evening. Light fog overnight may briefly reduce VSBYs
to MVFR levels, especially at KABY and KVLD.

&&

.MARINE...Expect southwest to westerly flow to continue throughout
the period. Some enhancement of the winds appears possible on Friday
night into Saturday as the local gradient tightens with the
approaching frontal boundary.

&&

.FIRE WEATHER...
Scattered mainly afternoon and evening thunderstorms will persist
for the next several days, as is typical for this time of year. rh
values will remain above critical thresholds so red flag conditions
are not expected anytime soon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   74  94  75  94  75 /  30  60  30  60  30
Panama City   78  91  78  91  78 /  30  50  30  50  30
Dothan        76  95  75  95  75 /  30  50  30  50  20
Albany        76  95  76  95  76 /  30  40  20  50  20
Valdosta      74  96  74  95  74 /  30  40  20  40  30
Cross City    73  93  73  93  73 /  30  30  20  30  30
Apalachicola  77  90  77  91  78 /  30  40  30  50  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.
&&

BLOCK/BARRY/FOURNIER
Hazardous weather outlook, Jul 26, 4:59 AM EDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
459 AM EDT THU JUL 26 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-270900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
459 AM EDT THU JUL 26 2012 /359 AM CDT THU JUL 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
THIS MORNING AND INTO THE AFTERNOON HOURS AS AN UPPER LEVEL
DISTURBANCE MOVES NEAR THE FLORIDA PANHANDLE. SOME OF THESE
STORMS COULD BECOME STRONG TO SEVERE WITH THE PRIMARY THREAT BEING
STRONG GUSTY WINDS. SMALL HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
AND EVENING. STORMS ARE EXPECTED TO BE MORE NUMEROUS BY THE
WEEKEND AS A WEAK FRONTAL BOUNDARY STALLS ACROSS NORTH FLORIDA.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED TODAY...HOWEVER
SPOTTERS SHOULD ACTIVELY MONITOR WEATHER IN THEIR LOCATION AND
REPORT AS NECESSARY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Local storm report, Jul 26, 3:58 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
358 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     TSTM WND GST     SOUTHWEST GA REGIONAL A 31.53N 84.19W
07/26/2012  M58.00 MPH       DOUGHERTY          GA   ASOS

            GUST OF 010/50 KNOTS AT THE KABY AIRPORT.

0348 PM     TSTM WND DMG     6 SE BELLVIEW           31.11N 84.52W
07/26/2012                   BAKER              GA   911 CALL CENTER

            TREES DOWN ALONG HIGHWAY 253.

&&

DVD
Special weather statement, Jul 26, 4:17 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
417 PM EDT THU JUL 26 2012

FLZ014-015-026-027-114-115-262100-
INLAND GULF FL-COASTAL GULF FL-COASTAL FRANKLIN FL-INLAND FRANKLIN
FL-INLAND WAKULLA FL-LIBERTY FL-
417 PM EDT THU JUL 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR FRANKLIN...GULF...
LIBERTY AND WAKULLA COUNTIES...

* UNTIL 500 PM EDT/400 PM CDT/

AT 406 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A CLUSTER OF
STRONG THUNDERSTORMS ACROSS PORTIONS OF FRANKLIN...GULF...LIBERTY AND
WAKULLA COUNTIES..MOVING NORTHWEST AT 5 TO 10 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
STORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 2961 8496 2962 8497 2967 8488 2973 8492
      2978 8489 2971 8499 2971 8512 2983 8533
      3005 8536 3030 8474 2991 8452 2983 8465
      2982 8470 2973 8487 2967 8488 2967 8487
TIME...MOT...LOC 2015Z 180DEG 5KT 2986 8477

22-BARRY
Local storm report, Jul 26, 4:30 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
430 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     2 ENE AUSMAC            31.01N 84.59W
07/26/2012                   DECATUR            GA   911 CALL CENTER

            TREES DOWN ON PONDTOWN ROAD NORTH OF BAINBRIDGE.

&&

DVD
Special weather statement, Jul 26, 4:56 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
456 PM EDT THU JUL 26 2012

FLZ011-013-016>019-026-GAZ155>159-262200-
THOMAS GA-BROOKS GA-GRADY GA-CALHOUN FL-LEON FL-MADISON FL-JACKSON
FL-DECATUR GA-INLAND JEFFERSON FL-SEMINOLE GA-GADSDEN FL-LIBERTY FL-
456 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BROOKS...CALHOUN...
DECATUR...GADSDEN...GRADY...JACKSON...JEFFERSON...LEON...LIBERTY...
MADISON...SEMINOLE AND THOMAS COUNTIES...

* UNTIL 600 PM EDT/500 PM CDT/

AT 351 PM CDT/451 PM EDT/...THE NATIONAL WEATHER SERVICE HAS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARIANNA FLORIDA TO 5
MILES SOUTH OF BOSTON GEORRIA...MOVING SOUTH AT 10 MPH.

THESE STORMS WILL BE NEAR...
  QUINCY BY 525 PM EDT.
  MONTICELLO BY 530 PM EDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3086 8536 3086 8372 3043 8374 3048 8536
TIME...MOT...LOC 2054Z 011DEG 15KT 3070 8529 3070 8381

22-BARRY
Local storm report, Jul 26, 5:13 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
513 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND GST     MARIANNA                30.77N 85.24W
07/26/2012  M64.00 MPH       JACKSON            FL   ASOS

            64 MPH WIND GUST MEASURED BY ASOS AT MARIANNA AIRPORT.

0500 PM     TSTM WND DMG     CLYATTVILLE             30.69N 83.32W
07/26/2012                   LOWNDES            GA   911 CALL CENTER

            TREE DOWN IN CLYATTVILLE.

0500 PM     TSTM WND DMG     6 E QUITMAN             30.79N 83.46W
07/26/2012                   LOWNDES            GA   911 CALL CENTER

            TREE DOWN NEAR BROOKS AND LOWNDES COUNTY BORDER.

&&

CAMP
Local storm report, Jul 26, 5:36 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
536 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     GREENWOOD               30.87N 85.16W
07/26/2012                   JACKSON            FL   911 CALL CENTER

            A COUPLE TREES DOWN NEAR GREENWOOD ON HIGHWAY 162.

&&

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 3:05 PM EDTSevere Thunderstorm WarningTAEMitchell40 min
Jul 26, 3:34 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell56 min
Jul 26, 3:46 PM EDTSevere Thunderstorm WarningTAEGrady, Thomas29 min
Jul 26, 4:04 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller26 min
Jul 26, 4:34 PM EDTSevere Thunderstorm WarningTAEDecatur, Seminole26 min
Jul 26, 4:43 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes47 min
Jul 26, 5:01 PM EDTSevere Thunderstorm WarningTAEDecatur, Seminole44 min
Jul 26, 5:04 PM EDTSevere Thunderstorm WarningTAESeminole41 min
Jul 26, 5:10 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lowndes50 min
Jul 26, 5:51 PM EDTAreal Flood AdvisoryTAEDecatur, Seminole84 min
Jul 26, 7:14 PM EDTSpecial Weather StatementTAEQuitman31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.